MathSciNet Relay Station
MathSciNet bibliographic data
MR1973068 11M41 (11M26 32A15)
Lagarias, J. C.; Rains, E. On a two-variable zeta function for number fields. Ann. Inst. Fourier (Grenoble) 53 (2003), no. 1, 1–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement